# SDR ASAA0540449

- Difficulty date: September 13, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 5300072011
- Condition: Corroded
- Location: Fs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 827 SHEAR TIE BETWEEN 26 LEFT AND 27 LEFT CORRODED OUT OF LIMITS ON ATTACH FLANGE.  CORRODED SHEAR TIE REMOVED AND REPLACEMENT SHEAR TIE SPLICED INTO FRAME.  (M)
